Weight loss effect of Citalopram

We have 1383 consumer reports for Citalopram. Weight loss effect occurred in 2%.

Patients statistics on Weight loss side effect for Citalopram

Female
Male

Average weight in Lbs
129.3
147.71

Average height in Ft
5′ 5″
5′ 5″

Average age
38
56

Citalopram Circle Diagram 27 consumers of 1383 reported about Weight loss

  1. Daisy D. Reddin says:
    5.0 rating

    Three years ago, I was diagnosed with a recurrent major major depression with panic disorder. My neurologist prescribed Citalopram 20mg for me at that time. Approximately one month later, the dose was increased to 40mg. The mood-enhancing effect was not long in coming. I noticed a significant increase in drive. Even the panic attacks were gradually less until they were finally completely gone. Even after the failure of a long-term relationship, the depression did not return. Now I’m feeling great again and a few months ago, after consulting with my neurologist, I tried to gradually eliminate the drug, but soon realized that the panic attacks were coming back. I will probably have to take this medicine for a lifetime, but since I get along with it very well, I have no problems with it. Side effects: The first 2 days I had diarrhea and about 4 weeks I had almost no appetite, so I lost about 5 kg in this time. The first few days I also noticed dry mouth and increased sweating, but this subsided relatively quickly. However, I can not find a loss of libido with me at all. Finally, I can really recommend this medicine because it has made my life worth living again.

  2. Louise S. Fitzgerald says:
    5.0 rating

    Citalopram for Borderline

    I got 20mg right away, and then it was extremely cranky and hibbelig, my pupils were permanently huge (so it was really no placebo effect). After a week, this has returned to normal, my mood was better, but then started other side effects: loss of appetite, weight loss, nervousness and tension, aggressiveness, major problems sleeping, hot flashes and sweating. After another 2 weeks, the effect has greatly decreased, my doctor has increased the dose, but I’m still very tired, driveless, sleep about 12 hours a day and have extreme hunger (despite the whole food but not too), my Mood is very bad, I have a very strong desire to hurt myself (I have not had that for a long time, especially not so much). Last but not least, citalopram beats me extremely on the libido, I want to sex more often from the head than without medication, but physically does nothing, and I can not come to orgasm anymore. I hope the higher dose starts working in a few days and lifts my mood, otherwise I do not do this with all the side effects anymore

    Side effects: Nervousness; Weight loss; Anorexia